# SDR CALA2025080107207

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13052
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORZONTAL STAB LEADING EDGE RIB NR 5 CRACKED.  REMOVED AND REPLACED RIB NR 5 AT RT HORIZONTAL STAB LEADING EDGE IAW SRM 51-40-02-0G AND DWG 186A1305.
